Yousuke Inoue

Matsunami General Hospital, Gihu, Gifu, Japan

Are you Yousuke Inoue?

Claim your profile

Publications (2)0 Total impact

  • [Show abstract] [Hide abstract]
    ABSTRACT: A 59-year-old man was diagnosed with squamous cell cancer of the upper lobe of the left lung 11 months before his current admission. The clinical stage was T2N3M1(Stage IV). We started chemotherapy(carboplatin/gemcitabine), which was administered for 7 courses and discontinued 5 months before admission, but he subsequently showed a local relapse. Therefore, we restarted second-line chemotherapy(docetaxel)on admission. Only a single dose of docetaxel was administered, but the patient was diagnosed with respiratory failure 18 days afterwards. The chest roentgenogram and computed tomography showed ground-glass opacities. Bronchoalveolar lavage and blood test data showed no evidence of infection. We diagnosed the patient with acute lung injury induced by docetaxel. The patient was admitted to the intensive care unit, and therapy with steroids and sivelestat was initiated. In addition, artificial respiration, direct hemoperfusion with a polymyxin B-immobilized fiber column, etc., were performed. However, this intensive care regimen was unsuccessful, and the patient died 31 days after docetaxel administration. Docetaxel is generally used in the treatment of non-small-cell lung cancer. However, the present case showed that its use might lead to fatal drug-induced lung injury.
    Gan to kagaku ryoho. Cancer & chemotherapy 01/2012; 39(1):103-5.
  • [Show abstract] [Hide abstract]
    ABSTRACT: A 75-year-old woman who lived in a retirement home was admitted to the emergency room of our hospital because of acute respiratory failure with sudden onset of wheezing on awakening. A differential diagnosis of heart failure, showed that she had experienced an attack of bronchial asthma. She was therefore given beta-agonists via inhalation and theophylline and steroids intravenously. Her wheezing decreased but her respiratory failure persisted. Therefore, she was transferred to the intensive care unit and was referred to our department. Contrast-enhanced computed tomography of her chest showed pulmonary embolisms involving both lower lung lobes. Moreover, pulmonary perfusion scintigraphy showed defects in both lower lobes. Thus, pulmonary embolism was diagnosed. Subsequently, we started anticoagulant therapy, and her respiratory failure was saved. Pulmonary embolism is known to induce symptoms such as bronchial asthma, although such symptoms are rare.
    Nihon Kokyūki Gakkai zasshi = the journal of the Japanese Respiratory Society. 10/2011; 49(10):756-9.